# SDR SIMA200424702

- Difficulty date: August 26, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURNG CPCP INSPECTION, MAINTENANCE FOUND HAT BEAM CORRODED BETWEEN FRAMES 19 AND 20.  HAT BEAM REPLACED IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
